# SDR YENA2023113001520

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 5,274 hours, 781 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,274 hours, 781 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70646A010001
- Part serial: 7064605121
- Condition: Failed
- Location: Engine-1
- Part time: 5,274 hours, 781 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT#2288. (ETOPS) ' AIR 1 BLEED ABNORMAL PR ECAM AFTER START DID NOT RESET PER QRH PROCEDURE GATE RETURN; PERFORMED FUNCTIONAL TEST OF BLEED VALVES PER AMM 36-11-52 FOUND PRV VALVE AT FAULT. REMOVED AND REPLACED VALVE FIN 4001HA1. OPS CHECK GOOD PER AMM 36-11-52. A/C OK FOR SVC.'
